# SDR AALA202407299287

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 20,088 hours, 5,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY/EMERGENCY POWER SUPPLY UNIT (15WL) EXTERNAL LEFT CLASS 1 MAINTENANCE MESSAGE AFTER SYSTEM TEST. REMOVED AND REPLACED 15WL BATTERY.
